| Model Number |
04.01.0123 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-feb-2025 (b)(4) items manufactured and released on 17-jun-2024.Expiration date: 03-jun-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices also revised: reverse shoulder system 04.01.0170 glenosphere - ø39x24.5 (k170452) lot.2409250 batch review performed on 07-feb-2025 (b)(4) items manufactured and released on 02-sep-2024.Expiration date: 24-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 months after primary, the patient came in reporting pain due to joint luxation and the cause is unknown.The surgeon revised the metaphysis, glenosphere and liner.The surgery was completed successfully.